# SDR AALA20030736

- Difficulty date: July 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN HAS SMALL CRACK INDICATION IN FASTENER HOLE, RIGHT SIDE, AREA 1 AT STATIN 1809.5, LOWER FORWARD FASTENER HAD CRACK INDICATION ON THE FUSELAGE SKIN ONLY.  OVERSIZE THE HOLE IN THE SKIN ONLY TO 2ND OVERSIZE .341 INCH AND VERIFY CRACK IS REMVOED.  REAMED SKIN ONLY FOR FREEZE PLUG.  INSTALLED FREEZE PLUG PER SRM 767 51-20-01, INSTALLED FASTENERS AS REQUIRED.  WORK ACCOMPLISHED IAW MRB 767-2506.  FABRICATE AND INSTALL A RETAINER OVER THE FREEZE PLUG PER SRM 767/REQUIREMENTS.  (M)
